Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Toeplitz and Hankel operators and Dixmier traces on the unit ball of $ \mathbb{C}^n$


Authors: Miroslav Englis, Kunyu Guo and Genkai Zhang
Journal: Proc. Amer. Math. Soc. 137 (2009), 3669-3678
MSC (2000): Primary 32A36; Secondary 47B35, 47B06
Published electronically: June 16, 2009
MathSciNet review: 2529873
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Dixmier trace of pseudo-Toeplitz operators on the Fock space. As an application we find a formula for the Dixmier trace of the product of commutators of Toeplitz operators on the Hardy and weighted Bergman spaces on the unit ball of  $ \mathbb{C}^d$. This generalizes an earlier work of Helton-Howe for the usual trace of the anti-symmetrization of Toeplitz operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A36, 47B35, 47B06

Retrieve articles in all journals with MSC (2000): 32A36, 47B35, 47B06


Additional Information

Miroslav Englis
Affiliation: Mathematics Institute AS ČR, Žitná 25, 11567 Prague 1, Czech Republic – and – Mathematics Institute, Silesian University, Na Rybníčku 1, 74601 Opava, Czech Republic
Email: englis@math.cas.cz

Kunyu Guo
Affiliation: Department of Mathematics, Fudan University, Shanghai 200433, People’s Republic of China
Email: kyguo@fudan.edu.cn

Genkai Zhang
Affiliation: Department of Mathematics, Chalmers University of Technology and Göteborg University, Göteborg, Sweden
Email: genkai@chalmers.se

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09331-9
PII: S 0002-9939(09)09331-9
Keywords: Schatten - von Neumann classes, Macaev classes, trace, Dixmier trace, Toeplitz operators, Hankel operators, pseudo-Toeplitz operators, pseudo-differential operators, boundary CR operators, invariant Banach spaces
Received by editor(s): February 19, 2007
Received by editor(s) in revised form: July 12, 2007
Published electronically: June 16, 2009
Additional Notes: The research of the first author was supported by GA ČR grant No. 201/06/128 and AV ČR Institutional Research Plan No. AV0Z10190503, of the second author by NSFC(10525106) and NKBRPC(2006CB805905), and of the third author by the Swedish Science Council (VR) and SIDA-Swedish Research Links
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.